| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 20-aug-2019 with the following findings: a visual inspection of the pump revealed multiple cracks to the battery compartment.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed multiple cracks to the battery compartment.This report is made based on results of investigation completed on 20-aug-2019.There was no indication that the product caused or contributed to an adverse event.